pain in left lower abdominal when taking deep breath
I have been feeling this pain under my lower left abdominal area when i take a deep breath? is that the kidney? mybe i'm eating to much protein intake or something? mybe i worked the kidney hard..... please help , it has been 2 days
i have been taking whey protien + amino acid supplements for 3 weeks now...
How are you? I have a few questions for you. Do you still experience the pain in your left lower abdomen? Do you lift heavy objects that could have strained your muscles? Is there pain during urination? Do you have regular bowel movement?
If everything is ok, It would be good if you visit your doctor so he can check your urine or may do ultrasound on your kidneys to see what could be the reason for the pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.